MathSciNet Relay Station
MathSciNet bibliographic data
MR1181176 (94g:20062) 20G05 (13A50)
Van den Bergh, Michel A converse to Stanley's conjecture for ${\rm Sl}\sb 2$. Proc. Amer. Math. Soc. 121 (1994), no. 1, 47–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement